Symptomatic hyperlactatemia associated with nucleoside analogue reverse-transcriptase inhibitor use in HIV-infected patients: a report of 24 cases in a resource-limited setting (Uganda).

@article{Songa2007SymptomaticHA,
  title={Symptomatic hyperlactatemia associated with nucleoside analogue reverse-transcriptase inhibitor use in HIV-infected patients: a report of 24 cases in a resource-limited setting (Uganda).},
  author={Patricia Mwebaze Songa and Barbara Castelnuovo and Estella Birabwa Mugasha and Ponsiano Ocama and Andrew Ddungu Kambugu},
  journal={Clinical infectious diseases : an official publication of the Infectious Diseases Society of America},
  year={2007},
  volume={45 4},
  pages={514-7}
}
We describe 24 Ugandan patients with human immunodeficiency virus infection who developed symptomatic hyperlactatemia associated with the use of nucleoside analogues. All patients were receiving combination therapy that contained stavudine. The median serum lactate level was 6.6 mmol/L. All patients had their antiretroviral treatment regimen discontinued. Hospital admission was required for 5 patients. Five patients died. 
18 Citations
13 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 18 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 13 references

Antiretroviral toxicities versus increasing access to antiretroviral drugs, India [abstract P163

  • JK Maniar, AJ Maniar
  • 2006
1 Excerpt

Similar Papers

Loading similar papers…